# SDR SWAA2023101999975

- Difficulty date: September 13, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT LEVEL STR19R FWD CARGO COMPARTMENT 2023-584372<[01] REPLACED GUSSET LOCATED BS 500D AT LEVEL STRINGER 19R AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 & DWG # 143A7902 SHEET 174; REV -.;[02] CORRECTED STEP 1. REPLACED GUSSET LOCATED BS 500D AT LEVEL STRINGER 19R AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 & DWG # 143A7902 SHEET 174; REV -. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[03] RII COMPLETED JOB
